A 30-year-old female asked:
Disclaimer

now i'm spotting and having cramps is this normal. taken friday now its saturday? took plan b

1 doctor answer
Dr. Jane Van Dis
17 years experience Obstetrics and Gynecology
Yes: Plan B can definitely cause a shedding of the lining so normal to have some cramping and spotting after taking it. Depends on where you are in your cycle as to whether and how much this happens, but it can definitely be normal.
Answered on May 13, 2017
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 16-year-old female asked:
Dr. Robert Kwok
32 years experience Pediatrics
May be normal: Taking Plan B (or any other emergency contraceptive pill) can alter the timing of the current cycle and of the upcoming cycle. One should check a home ... Read More
A 16-year-old female asked:
Dr. Charles Whiting
26 years experience Obstetrics and Gynecology
Yes: Yes. Cramping and spotting are common side-effects after taking Plan B
A 21-year-old female asked:
Dr. Jeff Livingston
21 years experience Obstetrics and Gynecology
Periods: Irregular periods are one of the most common problems obgyns treat. If this is one time problem it usually resolves on its own. If this is a recurring ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month